Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

High fever,body ache,malaria,protein multi vitamin

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I am 25 years old. Starting last Sunday evening i was shivering alot and got very high fever and body ache. I slept thinking will visit doctor next day. To my surprise i was normal in the morning.

But again by afternoon 4 i started shivering and temperature XXXXXXX I fell 3 weeks back from bike and was having very minor pain in hip, this pain magnified during these days. I went to Hiranandani Hospital, Mumbai. The casualty took me through Dengue and Malaria tests and declared Viral Fever and gave injection and Paracetamol.

Next day evening i again started shivering and got fever. I visited a doctor who suggested Malaria blindfold and gave me medication. I mentioned about test, he said its malaria and we will get test done when u r sick in evening.

But after the first dose i felt normal in the evening because of which i dint carry out test. I completed 5 tablets course. But still i continue to shiver a little and feel very weak with constant head spin and head ache in evenings.

I visited Doctor today, he said since we donot have documented tests we cannot take forward malaria course and instead gave Protein, multi-vitamin and asked to drink fluids.

I suspect it to be Typhoid. I am very confused and sick.. Please Advice

Posted Mon, 7 May 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Fever with shivering has been your main symptoms. Now if your fever has reduced after using anti-malarial drugs suggests the presumptive diagnosis of malaria was correct.
The feeling of weakness is very common after acute malaria.

Now that you have completed the course of medicines for malaria, you should wait for a few days for rest of the symptoms to subside. You can take mild pain killer like paracetamol for headache.

If fever recurs than you can consider further testing which include complete blood counts, widal test, urine analysis / blood culture done from a laboratory. Typhoid can be ruled out by these tests. A course of antibiotics is entailed depending on the results of the cultures.

Superadded viral infections can also sometimes cause headache and weakness.

You can add vitamin C supplements to your diet to improve your symptoms.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Wishing you speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor